# SDR ASAA2016120118904

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 34,597 hours, 10,526 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED WHEN CHECKING RECALL. PACK LIGHT GOES OUT WITH RECALL RESET.  ACFT GROUNDED.  PERFORMED BITE TEST IAW FIM 21-62 TASK 801, RAM AIR ACTUATOR LIGHT, RESET FAULTS, TESTED, FAULT CLEARED AND DID NOT RETURN.  OPS NORMAL, NO HISTORY 60 DAYS.
